Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 92, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 25, 2017, 9:10 PM CST. It took effect at Nov 26, 2017, 7:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2017, 9:10 PM CST (03:10 UTC)
- In effect from
- Nov 26, 2017, 7:00 AM CST
- Expired
- Nov 26, 2017, 4:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
234 WHUS73 KGRB 260310 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 910 PM CST SAT NOV 25 2017 LMZ521-522-541>543-261115- /O.NEW.KGRB.SC.Y.0092.171126T1300Z-171126T2200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 910 PM CST SAT NOV 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TO 4 PM CST SUNDAY. * WINDS...WEST INCREASING TO 15 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS BY SUNDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
274 WHUS73 KGRB 260903 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 AM CST SUN NOV 26 2017 LMZ521-522-541>543-261715- /O.CON.KGRB.SC.Y.0092.171126T1300Z-171126T2200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 303 AM CST SUN NOV 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * WINDS...WINDS WILL TURN SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS BY MID-MORNING, THEN VEER NORTHWEST THIS AFTERNOON. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET. * AFTER A LULL IN WINDS AND WAVES TONIGHT...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. WAVES DURING THAT PERIOD WILL REACH 3 TO 5 FEET ON THE BAY, AND 6 TO 10 FEET ON THE LAKE. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR MONDAY AFTERNOON INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
962 WHUS73 KGRB 261612 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CST SUN NOV 26 2017 LMZ521-522-541>543-262200- /O.CON.KGRB.SC.Y.0092.000000T0000Z-171126T2200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1012 AM CST SUN NOV 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...WINDS WILL TURN SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS MID-MORNING, THEN VEER NORTHWEST. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. * AFTER A LULL IN WINDS AND WAVES TONIGHT...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. WAVES DURING THAT PERIOD WILL REACH 3 TO 5 FEET ON THE BAY, AND 6 TO 10 FEET ON THE LAKE. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR MONDAY AFTERNOON INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
369 WHUS73 KGRB 261627 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CST SUN NOV 26 2017 LMZ521-522-541>543-262200- /O.CON.KGRB.SC.Y.0092.000000T0000Z-171126T2200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1027 AM CST SUN NOV 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...WINDS WILL TURN SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS, THEN VEER NORTHWEST. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. * AFTER A LULL IN WINDS AND WAVES TONIGHT...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. WAVES DURING THAT PERIOD WILL REACH 3 TO 5 FEET ON THE BAY, AND 6 TO 10 FEET ON THE LAKE. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR MONDAY AFTERNOON INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHUS73 KGRB 262207 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 PM CST SUN NOV 26 2017 LMZ521-522-541>543-262315- /O.EXP.KGRB.SC.Y.0092.000000T0000Z-171126T2200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 407 PM CST SUN NOV 26 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. THE NEXT POSSIBILITY FOR A SMALL CRAFT ADVISORY WOULD BE MONDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 5:35 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 25, 5:35 PM CST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 535 PM CST Sat Nov 25 2017 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Sunday Issued at 143 PM CST Sat Nov 25 2017 As of mid afternoon, skies were mostly sunny across central Wisconsin, with partly to mostly cloudy skies as you head towards the Upper Michigan border into Door county. Temperatures ranged from the upper 20s across the far north to the lower 40s south with northwest winds at 10 to 20 mph. For tonight, winds will quickly diminish around sunset. The low clouds across far northeast Wisconsin should also dissipate early this evening. Low temperatures a little tricky tonight, especially across the north. Winds are expected to decouple for several hours this evening into early Sunday morning, then should pick back up across the north towards sunrise. Temperatures across the north could also rise slowly late tonight due to the increasing winds. Mostly sunny skies will prevail on Sunday. Based on yesterdays event with a cool bias on the guidance for highs and temperatures upstream in the 40s and 50s, trended toward the warmer MAV guidance for highs. .LONG TERM...Sunday Night Through Saturday Issued at 143 PM CST Sat Nov 25 2017 Mostly zonal to low amplitude flow is expected through the middle of the week before a weak shortwave makes its way into the region in the midweek. A weak front will pass over the region Sunday night into Monday, but precipitation is expected to stay north as dry air remains in place. Winds are expected to turn south behind this system on Monday, with ample warm air coming into place aloft. A vigorous low level jet will bring in a strong inversion to the lower levels, so there is some question into the extent of mixing, both for bringing warmer air to the surface and any gusts. Expect high temperatures to be well above normal and did bump up the wind gusts with the tightening gradient. A cold front will then follow into Tuesday, but with moisture still absent, little is expected in the way of active weather although some cloud cover will return. Temperatures then come closer to seasonal into the midweek as high pressure sets up for most of Tuesday and Wednesday. A weak shortwave will then accompany enough moisture to bring some isolated rain and snow chance to the region overnight into Thursday. This will be the only chance for precip currently expected in the extended, and without any impressive moisture, currently expect precip to remain light. Quieter weather returns once more behind this system. && .AVIATION...for 00Z TAF Issuance Issued at 535 PM CST Sat Nov 25 2017 VFR conditions through at least Sunday with just some middle and high clouds at times. Low level wind shear may be a consideration for some aircraft between 12z and 16z Sunday with light south winds at the surface and southwest winds of 30 to 35 knots at 1000'. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......Uhlmann AVIATION.......RDM
Hazardous weather outlook, Nov 25, 1:18 PM CST, 7 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 118 PM CST Sat Nov 25 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 118 PM CST Sat Nov 25 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-261930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 118 PM CST Sat Nov 25 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The probability for widespread hazardous weather is low. Eckberg/Uhlmann
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.